MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause identified as a flow meter failure.The device was evaluated upon receipt.It was confirmed that the unit had low flow in bypass.Flow meter was replaced.The arctic sun 5000 was functionally tested (heats above 30°c and cools below 6°c and is stable at 28°c with a flow of 1.8 l/m with -7.0 psi in bypass mode), and electrical safety tested.The unit passed all tests, is functioning properly and is ready for use.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.See the attached investigation closure memo for more information.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that per wo, there was a crack in the bottom left side of the bezel in an arctic sun device.The processor circuit card screw, loop strap and wing nut are missing.During pre-calibration the unit had low flow in bypass, so the flow meter was replaced.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable.Submitting the investigation details as additional information.The reported issue was confirmed.The root cause identified as a flow meter failure.The device was evaluated upon receipt.It was confirmed that the unit had low flow in bypass.Flow meter was replaced.The arctic sun 5000 was functionally tested (heats above 30°c and cools below 6°c and is stable at 28°c with a flow of 1.8 l/m with -7.0 psi in bypass mode), and electrical safety tested.The unit passed all tests, is functioning properly and is ready for use.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.No additional actions are needed.Correction: h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23525810
Report Number1018233-2025-10167
Device Sequence Number10202338
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)160701
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown